# SDR DALA2015030902021

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 55,515 hours, 15,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO RIGHT & TWO LEFT EMERGENCY OVERHEAD ISLE LIGHT INOPERATIVE.  R & R BATTERY CHARGER ASSY IAW AMM 33-51.  FOUND GD502-DV LOOSE.  SECURED GROUND.  LIGHT TEST OK.  6745540.
